# SDR 2018FA0000396

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: General aviation
- Aircraft: N417FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC017
- Aircraft time: 6,614 hours
- Engine: Lyc O360A4M
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bolt
- Part number: LN9037M10X85
- Condition: Sheared
- Location: Rt Mlg
- Part time: 6,614 hours
- Component: Mlg Strut, Diamon
- Component part number: D41321311501
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND RH FRWD LANDING GEAR ATTACH BOLT SHEARED AT BOLT THREADS DURING 100 HR INSPECTION. FORCE OF BOLT BREAKING CAUSED ATTACHMENT PLATE TO HIT BOTTOM OF FUSELAGE DELAMNINATING  OUTER SKIN FROM FUSELAGE.
